# SDR SWIA201541762

- Difficulty date: December 22, 2015
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 33,528 hours, 27,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 574-585
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OUTWARD DENT LOCATED ON AFT FUSLEAGE TOP SKIN BETWEEN BS 574 AND 585, BETWEEN STR 5-6L. PERMANENTLY REPAIRED ONE DENT OUT OF LIMITS IAW SRM AND EA.
